# SDR RAIA970204

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N553HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41066
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Contl
- Part number: 428891
- Condition: Intermittent
- Location: Cockpit
- Part time: 3,705 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - FLT 7734 - LOSS OF BRAKING ACTION WHILE TAXIING INTO GATE.  MAINTENANCE REPLACED THE ANTI-SKID CONTROL UNIT.  (M)
